On a number-theoretical problem of Erdös.

Andrzej Makawski

Elemente der Mathematik (1983)

  • Volume: 38, page 101-102
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Makawski, Andrzej. "On a number-theoretical problem of Erdös.." Elemente der Mathematik 38 (1983): 101-102. <http://eudml.org/doc/141318>.

author = {Makawski, Andrzej},
journal = {Elemente der Mathematik},
keywords = {products of consecutive integers; divisibility by primes},
pages = {101-102},
title = {On a number-theoretical problem of Erdös.},
url = {http://eudml.org/doc/141318},
volume = {38},
year = {1983},

AU - Makawski, Andrzej
TI - On a number-theoretical problem of Erdös.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 101
EP - 102
KW - products of consecutive integers; divisibility by primes
UR - http://eudml.org/doc/141318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.